# SDR ZZDA070605195

- Difficulty date: June 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT SKIN INNER SURFACE BETWEEN BS 898.5 AND BS 1053 AND FROM LONG 26 LT TO LONG 29 RT.  INSTALLED LOWER SKIN BETWEEN STA 895.5 TO STA 1053 AND BETWEEN LONGERON 26L TO LONGERON 26R PER B717 SRM 51-41-02 SRM 51-41-05.
